MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING

FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING
Model Number SET-0021-1
Medical Device Problem Codes No Apparent Adverse Event (3189); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Related report numbers: 3014732157-2026-00295 3014732157-2026-00296 3014732157-2026-00297 3014732157-2026-00298 3014732157-2026-00299 3014732157-2026-00300 3014732157-2026-00301 3014732157-2026-00302 3014732157-2026-00303 3014732157-2026-00304.3014732157-2026-00306.
 
Event or Problem Description
The following has been reported: nurse reported: "shortly after starting and at several times during the infusion air in line alarms detected causing the infusion to stop until cleared.No air was present during priming but formed after.No visible air or bubbles in the tubing proximal to the cassette.During procedure this caused the provider to troubleshoot including disconnecting several times to remove air.With no de-airing port it must be disconnected from the patient causing disruption and changes to care.This is an acute change from 2mos ago.This happened 12 times today and have 1 sample available.Patient harm: no.Several instances where air-in-line alarms were impacting the anesthesia practice.These air issues have caused infusions to stop, and additional interventions needed to keep the case progressing, as the flow of medication including propofol was interrupted.They have had this happen so far 12 times today on various pumps, and there are estimated several dozen instances of this recently.They have not made any other changes to practice, the only change identified is the newest lot numbers.A preliminary review identified the following issue: air in line alarms (unresolved) an active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
One sample of ivenix administration set was returned for evaluation.No defects were observed during visual inspection.The gold foil corresponded to the specific code set-0021-25.Primary line infusion passed successfully and was tested with a set rate of 1000ml/hr and set volume of 10ml and primary line was connected to a saline solution bag.The primary bolus prime process passes successfully.Under microscope, no defects were observed at the administration cassette.The customer complaint is not confirmed.The root cause could not be determined.The evaluation methods applied to the returned sample were not able to identify the origin of the reported defect air in line alarm.No visible defects were observed in the unit.Defect probably related to medicine or liquid substance used by the customer.The current process controls detection includes 1) 100% leak and occlusion test is performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing a flow and underwater leak tests.The batch record fa25l17165 was reviewed.No exceptions were generated that could classify as a possible root cause of this defect.The finished good lot has passed all sampling acceptance criteria for all tests performed including in-process testing and product testing.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key24681623
Report Number3014732157-2026-00305
Device Sequence Number10042131
Product Code FPA
UDI-Device Identifier00811505030108
UDI-Public00811505030108
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0021-1
Device Catalogue NumberSET-0021-1
Device Lot NumberFA25L17165
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown